# SDR DALA1301883753

- Difficulty date: January 21, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 29671
- Aircraft time: 37,180 hours, 14,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT BATTERY CAPACITY TEST, BATTERY PACKS M1672 AND M1673 FAILED CAPACITY TEST.  MX REPLACED BATTERY PACKS IAW AMM 33-51-06. OPS CHECKED OK.
